Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 8, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Mar 31, 2015, 2:46 PM MDT for 17 counties in North Dakota. It took effect at Apr 1, 2015, 5:00 AM MDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 2:46 PM MDT (20:46 UTC)
- In effect from
- Apr 1, 2015, 5:00 AM MDT
- Expired
- Apr 1, 2015, 7:00 PM MDT
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 161 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2304 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
679 WWUS73 KBIS 312046 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 346 PM CDT TUE MAR 31 2015 ...GUSTY NORTHWEST WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON WEDNESDAY... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER WESTERN INTO PORTIONS OF CENTRAL NORTH DAKOTA ON WEDNESDAY. THE WINDS WILL DIMINISH BY LATE WEDNESDAY EVENING. LOCATIONS IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON... MINOT...AND GARRISON. NDZ001>003-009>011-017>021-031>034-040>045-010500- /O.NEW.KBIS.WI.Y.0008.150401T1100Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 346 PM CDT TUE MAR 31 2015 /246 PM MDT TUE MAR 31 2015/ ...WIND ADVISORY IN EFFECT FROM 6 AM CDT /5 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CDT /5 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY. * TIMING...WEDNESDAY INTO WEDNESDAY EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJS
8 follow-up statements
702 WWUS73 KBIS 312359 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 659 PM CDT TUE MAR 31 2015 ...GUSTY NORTHWEST WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON WEDNESDAY... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER WESTERN INTO PORTIONS OF CENTRAL NORTH DAKOTA ON WEDNESDAY. THE WINDS WILL DIMINISH BY LATE WEDNESDAY EVENING. LOCATIONS IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON... MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-010800- /O.CON.KBIS.WI.Y.0008.150401T1100Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 659 PM CDT TUE MAR 31 2015 /559 PM MDT TUE MAR 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CDT /5 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * TIMING...WEDNESDAY INTO WEDNESDAY EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
225 WWUS73 KBIS 010241 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CDT TUE MAR 31 2015 ...GUSTY NORTHWEST WINDS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ON WEDNESDAY... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER WESTERN INTO PORTIONS OF CENTRAL NORTH DAKOTA ON WEDNESDAY. THE WINDS WILL DIMINISH BY LATE WEDNESDAY EVENING. LOCATIONS IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON... MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-011200- /O.CON.KBIS.WI.Y.0008.150401T1100Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 941 PM CDT TUE MAR 31 2015 /841 PM MDT TUE MAR 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CDT /5 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * TIMING...WEDNESDAY INTO WEDNESDAY EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
825 WWUS73 KBIS 010532 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1232 AM CDT WED APR 1 2015 ...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA WEDNESDAY. WINDS WILL DIMINISH BY LATE WEDNESDAY EVENING. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON... MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-011345- /O.CON.KBIS.WI.Y.0008.150401T1100Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 1232 AM CDT WED APR 1 2015 /1132 PM MDT TUE MAR 31 2015/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CDT /5 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...WEDNESDAY. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
974 WWUS73 KBIS 010923 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 423 AM CDT WED APR 1 2015 ...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA TODAY. WINDS WILL DIMINISH BY LATE THIS EVENING. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON... WILLISTON... MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-011730- /O.CON.KBIS.WI.Y.0008.150401T1100Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 423 AM CDT WED APR 1 2015 /323 AM MDT WED APR 1 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...TODAY. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AJ
415 WWUS73 KBIS 011436 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 936 AM CDT WED APR 1 2015 ...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY INTO EARLY THIS EVENING... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA TODAY INTO EARLY THIS EVENING. WINDS WILL DIMINISH BY LATE THIS EVENING. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON... WILLISTON... MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-020100- /O.CON.KBIS.WI.Y.0008.000000T0000Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 936 AM CDT WED APR 1 2015 /836 AM MDT WED APR 1 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...TODAY INTO EARLY THIS EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJS
999 WWUS73 KBIS 012012 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 312 PM CDT WED APR 1 2015 ...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO EARLY THIS EVENING... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA INTO EARLY THIS EVENING BEFORE DIMINISHING. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON...MINOT...GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-020100- /O.CON.KBIS.WI.Y.0008.000000T0000Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 312 PM CDT WED APR 1 2015 /212 PM MDT WED APR 1 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...INTO EARLY THIS EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JJS
080 WWUS73 KBIS 012346 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 646 PM CDT WED APR 1 2015 ...VERY WINDY ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO EARLY THIS EVENING... .WESTERLY WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA INTO EARLY THIS EVENING BEFORE DIMINISHING. LOCATIONS THAT WILL BE IMPACTED BY THESE WINDS INCLUDE BOWMAN...DICKINSON...WILLISTON...MINOT... GARRISON AND MANDAN. NDZ001>003-009>011-017>021-031>034-040>045-020100- /O.CON.KBIS.WI.Y.0008.000000T0000Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 646 PM CDT WED APR 1 2015 /546 PM MDT WED APR 1 2015/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * TIMING...INTO EARLY THIS EVENING. * WINDS...WESTERLY AROUND 30 MPH WITH GUSTS TO 45 MPH * IMPACTS...DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. DIFFICULT OUTDOOR WORKING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
095 WWUS73 KBIS 020124 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 824 PM CDT WED APR 1 2015 ...WIND ADVISORY HAS EXPIRED... .WINDS HAVE DIMINISHED THIS EVENING AND ADVISORY CRITERIA WINDS ARE NO LONGER EXPECTED. NDZ001>003-009>011-017>021-031>034-040>045-020230- /O.EXP.KBIS.WI.Y.0008.000000T0000Z-150402T0100Z/ DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES 824 PM CDT WED APR 1 2015 /724 PM MDT WED APR 1 2015/ ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED THIS EVENING AND ADVISORY CRITERIA WINDS ARE NO LONGER EXPECTED. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Mar 31, 11:14 AM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Mar 31, 11:14 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1214 PM CDT TUE MAR 31 2015 .UPDATE... ISSUED AT 1207 PM CDT TUE MAR 31 2015 GOING FORECAST APPEARS ON TRACK WITH TEMPERATURES WARMING QUICKLY OVER THE AREA AND A FEW CLOUDS STREAMING THROUGH. UPDATE ISSUED AT 843 AM CDT TUE MAR 31 2015 INCREASED CLOUD COVERAGE OVER THE SOUTHWEST AS THE LATEST IR SATELLITE SHOWS HIGH CLOUDS MOVING EAST OUT OF EASTERN MONTANA. OTHERWISE PREVIOUS FORECAST IS ON TRACK. UPDATE ISSUED AT 633 AM CDT TUE MAR 31 2015 THE FORECAST FOR TODAY REMAINS ON TRACK WITH RECORD HIGH TEMPERATURES POSSIBLE. THIS FAVORS THE WARM EDGE OF THE 00 AND 06 UTC SUITES WHICH HAS VERIFIED WELL THROUGH MARCH. LOCATION....FORECAST......RECORD BISMARCK......75..........75 IN 2012 DICKINSON.....79..........77 IN 2012 WILLISTON.....74..........77 IN 2004 MINOT.........71..........70 IN 2012 && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 420 AM CDT TUE MAR 31 2015 THE MAIN FOCUS IN THE SHORT TERM IS FIRE WEATHER CONCERNS. RELATIVELY BENIGN WEATHER COULD ACTUALLY PROVE TO BE RATHER HAZARDOUS AS CRITICAL FIRE WEATHER IS LIKELY. AN 850 MB THERMAL RIDGE WILL MOVE INTO WESTERN NORTH DAKOTA TODAY. THIS COMBINED WITH CLEAR SKIES AND MIXING WEST WINDS WILL ALLOW TEMPERATURES TO CLIMB INTO THE UPPER 70S TO LOW 80S ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. RECORD TEMPERATURES ARE POSSIBLE...AS MOST RECORDS FOR LOCATIONS ACROSS WESTERN AND CENTRAL NORTH DAKOTA ARE ONLY IN THE LOW TO MID 70S. WITH GUSTY WINDS AND LOW HUMIDITY...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. AS A RESULT A RED FLAG WARNING HAS BEEN ISSUED. FOR MORE INFORMATION SEE THE FIRE WEATHER DISCUSSION BELOW. TONIGHT A COLD FRONT WILL ENTER WESTERN NORTH DAKOTA. WEST WINDS WILL INCREASE FROM WEST TO EAST THROUGH THE NIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN NORTH DAKOTA LATE TONIGHT. HOWEVER...WITH VERY LIMITED MOISTURE AND MAIN FORCING IN CANADA...EXPECTING ANY THUNDERSTORMS THAT DO DEVELOP TO BE ISOLATED. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 420 AM CDT TUE MAR 31 2015 CONTINUED FIRE WEATHER CONCERNS WEDNESDAY HIGHLIGHT THE EXTENDED FORECAST. THE 00 THROUGH THE 06 UTC INCOMING DETERMINISTIC AND ENSEMBLE SUITES ARE IN AGREEMENT ON WESTERN AND CENTRAL NORTH DAKOTA BEING IMPACTED BY THE DRY SLOT OF THE STACKED LOW ACROSS SOUTHERN SASKATCHEWAN ON WEDNESDAY. THIS FAVORS THE POTENTIAL FOR STRONG WINDS AND DRY CONDITIONS IN DOWNSLOPING WESTERLY WINDS WITH DEEP MIXING THROUGH 750-700 MB. NAM AND GFS BUFR SOUNDINGS SUGGEST THE POTENTIAL FOR DEWPOINTS TO MIX OUT INTO THE TEENS AND 20S F IN THE AFTERNOON...WHICH WOULD SEND RELATIVE HUMIDITY VALUES TO CRITICAL LEVELS. GIVEN FIRE BEHAVIOR THIS WEEKEND THROUGH MONDAY...ISSUED A FIRE WEATHER WATCH FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY. WHILE THE LOWEST RELATIVE HUMIDITY VALUES ARE EXPECTED SOUTHWEST...THE VERY STRONG WINDS WITH GUSTS OVER 40 MPH POSSIBLE DRIVE THE OVERALL FIRE THREAT. A MUCH COOLER DAY ON THURSDAY IS EXPECTED IN THE WAKE OF THE AFOREMENTIONED STACKED LOW PRESSURE SYSTEM...WITH ISOLATED TO SCATTERED DIURNALLY DRIVEN RAIN SHOWERS POSSIBLE. THEREAFTER...A ZONAL UPPER LEVEL FLOW PATTERN SETS UP INTO NEXT WEEK...SUPPORTING NEAR TO SLIGHTLY ABOVE AVERAGE TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1207 PM CDT TUE MAR 31 2015 A LOW LEVEL JET WILL DEVELOP TONIGHT AHEAD OF AN APPROACHING COLD FRONT WHICH WILL BRING LOW LEVEL WIND SHEAR TO MANY LOCATIONS. THE FRONT WILL PASS THROUGH LATE TONIGHT INTO EARLY WEDNESDAY WITH GUSTY WESTERLY WINDS DEVELOPING. LCL -TSRA WILL BE POSSIBLE OVER NORTHWEST NORTH DAKOTA EARLY IN THE EVENING. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. && .FIRE WEATHER... ISSUED AT 420 AM CDT TUE MAR 31 2015 VERY WARM AND DRY CONDITIONS ARE EXPECTED OVER THE AREA TODAY...LEADING TO CRITICAL FIRE WEATHER ACROSS THE SOUTHWEST WHERE THE LOWEST RELATIVE HUMIDITY AND STRONGEST WINDS ARE EXPECTED. A RED FLAG WARNING HAS BEEN POSTED FOR THIS AREA. A STRONG COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT BRINGING STRONG NORTHWEST WINDS. GUSTY WINDS WILL CONTINUE ON WEDNESDAY ALONG WITH LOW RELATIVE HUMIDITY VALUES BRINGING ANOTHER DAY OF ELEVATED FIRE WEATHER CONCERNS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050- 051. RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ031>033-040>045. && UPDATE...JJS SHORT TERM...AJ LONG TERM...AYD AVIATION...JJS FIRE WEATHER...AJ
Hazardous weather outlook, Mar 31, 5:26 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 626 AM CDT TUE MAR 31 2015 NDZ031>033-040>045-011130- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- 626 AM CDT TUE MAR 31 2015 /526 AM MDT TUE MAR 31 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS TODAY. A RED FLAG WARNING HAS BEEN ISSUED. SEE WWW.WEATHER.GOV/BISMARCK FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON WEDNESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ001-002-009-017-011130- DIVIDE-BURKE-WILLIAMS-MCKENZIE- 626 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ003>005-010>013-018>023-025-034>037-046>048-050-051-011130- RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-DUNN- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 626 AM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY...AND A FIRE WEATHER WATCH IS IN EFFECT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:56 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 11 hr |
| Mar 31, 2:56 AM MDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 3 more | 17 hr |
| Mar 31, 2:25 PM MDT | Red Flag Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 30 hr |
Nearby
Wind Advisories in North Dakota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.